# SDR CA160317007

- Difficulty date: March 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 26,140 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SURFACE PREPARATION FOR TREATMENT, A CRACK WAS FOUND ON RT WING LOWER TRAILING EDGE SKIN INBOARD OF RIB 4 AFT OF SPAR II.
